# SDR CALA2018120202464

- Difficulty date: November 29, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 72,138 hours, 17,464 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Condition: Inoperative
- Location: Hf Comm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT HF RADIO INOP. COULD RCV SELCAL AND RCV VOICE 5X1. BUT COULD NOT COMMUNICATE. GOOD SID TON REMOVE AND REPLACED THE NR 1 HF XCEIVER. ALL OPS CHECK GOOD. PER AMM 23-11-03. ROTABLE PARTS CHANGE WAS INDICATED TT 1024789 SN OFF 1350 TRANSCEIVER, HF  OFF 29-2311-9-0010 1350 ON 29-2311-9-0010 6542 PARTS UPDATE, CURE PART INSTALLED. ROTABLE PARTS CHANGE WAS INDICATED TT 1059893 SN OFF 2459 COUPLER, HF ANT OFF 29-2311-9-0012 2459 ON 29-2311-9-0012 2329 INSTALLED. INSTALLED COUPLER IN LT POSITION, DID NOT HELP. CURE COMPONENT
